MAUDE Adverse Event Report: LUMENIS LTD SURGITOUCH; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD SURGITOUCH; POWERED LASER SURGICAL INSTRUMENT
Model Number SA-1023230
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure the console displayed error codes 74 - scanner position x axis error and 75 - scanner position y axis error.Some of the elements of the procedure were completed, but they had to be limited.It was also reported that the surgeon sustained a minor burn injury.The cause of the burn while using the equipment.Boston scientific is conducting good faith efforts to obtain further detail.There were no patient complications.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a procedure the console displayed error codes 74, scanner position x axis error and 75, scanner position y axis error.Some of the elements of the procedure were completed, but they had to be limited.It was also reported that the surgeon sustained a minor burn injury.The cause of the burn while using the equipment.Boston scientific has been unable to obtain additional information regarding the patient burn to date, despite good faith efforts.There were no patient complications.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.The console was not returned for analysis.However, it was evaluated by a field service engineer (fse) at the customer site.During functional evaluation, the reported event of error codes displayed was confirmed.There was found that the scanner printed circuit board (pcb) and the internal harness were causing the device was not fully functional.After the field service engineer performed the scanner pcb and the internal harness replacement, the issue was resolved, and the unit was within specification.As a result, the device was functioning as intended.The malfunction found could have affected the device performance leading to the event experienced by the customer.Device was installed on (b)(6) 2019 and this event occurred over 5 years after the system installation.After this period, component wear, failure or damage is possible based on product use.A labeling review was performed.The instructions for use (ifu) includes specific states regarding the turning on the laser: never place hands or other objects in the path of the laser beam.Severe burns could occur.According to the information found on the salesforce comments related to this case, it is likely that the device was used in a manner inconsistent with a written ifu.Based on the gather information, since the reported adverse burn(s) events are known and documented in the labeling (including both short or long term known complications or adverse reactions), the most probable cause of known inherent risk of device is selected for the complaint.

Brand Name
SURGITOUCH
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23644970
Report Number2124215-2025-84478
Device Sequence Number18606471
Product Code GEX
UDI-Device Identifier07290109142975
UDI-Public(01)07290109142975
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSA-1023230
Device Catalogue NumberSA-1023230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown